Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Mild fever. Taken szetalo and thyroid medication. Suffered postmortem psychosis. Advise?

I am 35 yrs indian lady, I have mild fever 98.5 since last 3 weeks. I advised by my doctor to take szetalo plus tablet daily for two weeks. I am also taking thyroid 50 tablet daily. Recently my TSH is 3.6 Can u suggest me the szetalo plus tablet is the best option or not. Earlier in year 2007 i was suffered with postmortem psychosis in my last pregnancy. Pls do advise me on my Email: YYYY@YYYY
Asked On : Sun, 14 Oct 2012
Answers:  3 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
hi, i have few questions to ask, after you developed fever did you had any depressive features ? or any unusual features like calling out for you or as if some one is following you to hurt you ?
Szetalo plus is an antidepressant drug which is given for depression, if you had any depressive features its advised to continue the drug other wise here is no use of that drug..
Answered: Mon, 15 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Jonas Sundarakumar's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

Szetalo plus is an anti-depressant medication. It is actually a combination of Escitalopram (anti-depressant) and Clonazepam (sedative). It is not a medication for fever. You doctor may have started you on it for some depressive or anxiety symptoms. A TSH of 3.6 is just in the high end of the normal range. But this has to be co-related with other thyroid parameters such as T3, T4.
So, please clarify from your doctor as to why you were started on an anti-depressant medication.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 16 Oct 2012
I find this answer helpful
General & Family Physician Dr. A K M Wasim Rahman's  Response
Szetalo Plus contains -
1. ESTILOPRAM- an antidepressant
2. CLONAZEPAM- an anxiolytic and sedative (anti anxiety + sleep inducer)
As you have said you have mild fever I dont dnow why he gave you those. If you have any anxiety or depression and lack of sleep then no doubt it is the best choice but otherwise you should take a second opinion.
Thank you, Best of luck.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor